Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What is the cause of indigestion and how can it be treated?

User rating for this question
Excellent
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1826 Questions
Question
Hi Doctor,
My last meal of the day is generally around midnight (due to my working hours) and consists of non-veg. Last thursday, I had a more than normal serving of mutton and rice and slept after a couple of hours. I woke up in the early morning hours with severe indigestion, accompanied by belching and a general feeling of uneasiness. To overcome the belching and indigestion, I passed motions and forced my self to throw-up. This helped me fall asleep but the indigestion continued the next morning (Friday). I went to see a doctor who put me on medication and advised me to eat only bland, veg food for the next 5 days (today is the 4th day). I'm feeling much better now but still have slight belching towards the evening and night. The list of medications I'm taking is as attached. Do you prescribe any more medicine or diet restrictions?
Please note:
I had taken a 10 mg of creatine (5 mg per day for two days), the week before last (I like working out).
I'm wondering if the indigestion was caused due to eating non-veg late at night and whether the creating aggravated the problem. I have since disontinued the use of creatine and will no longer take it.
Please advise.

Thu, 7 Jun 2018 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 20 hours later
Brief Answer:
Acid reflux, GERDRID

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

Your are having symptoms of acid reflux because poor eating schedule, spices in on veg food.

You can continue taking GERDRID caps once daily before breakfast for 4 weeks.
Avoid alcohol, coffee, citrus, tomatoes, chocolares.
Eat on time.
Eat multiple smaller meals.
Go to bed at least 2 hours after food.

Regards,
Dr.R.K
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor